# SDR BAGA2025061300001

- Difficulty date: May 30, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55148
- Aircraft time: 7,781 hours, 3,288 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURRING HEAVY CHECK IN YMX - CORROSION FOUND ON WASTE DOOR CUTOUT DOUBLER NEAR FR 75. REPAIRED PER AIRBUS REO.
